Recently Published Papers in Math

The two-weight inequality for the Poisson operator in the Bessel setting
By: Li, Ji; Wick, Brett D.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Volume: ‏ 489 Issue: ‏ 2 Article Number: 124178 Published: ‏ SEP 15 2020

L-p regularity of the Bergman projection on domains covered by the polydisc
By: Chen, Liwei; Krantz, Steven G.; Yuan, Yuan
JOURNAL OF FUNCTIONAL ANALYSIS Volume: ‏ 279 Issue: ‏ 2 Article Number: UNSP 108522 Published: ‏ AUG 1 2020

True epidemic growth construction through harmonic analysis
By: Krantz, Steven G.; Polyakov, Peter; Rao, Arni S. R. Srinivasa
JOURNAL OF THEORETICAL BIOLOGY Volume: ‏ 494 Article Number: 110243 Published: ‏ JUN 7 2020

ISOPARAMETRIC HYPERSURFACES WITH FOUR PRINCIPAL CURVATURES, IV
By: Chi, Quo-Shin
JOURNAL OF DIFFERENTIAL GEOMETRY Volume: ‏ 115 Issue: ‏ 2 Pages: ‏ 225-301 Published: ‏ JUN 2020

A geometric realisation of tempered representations restricted to maximal compact subgroups
By:Hochs, Peter; Song, Yanli; Yu, Shilin
MATHEMATISCHE ANNALEN early access iconEarly Access: MAY 2020

Norm-square localization and the quantization of Hamiltonian loop group spaces
By:Loizides, Yiannis; Song, Yanli
JOURNAL OF FUNCTIONAL ANALYSIS Volume: ‏ 278 Issue: ‏ 9 Article Number: UNSP 108445 Published: ‏ MAY 15 2020

Model-based retrospective estimates for COVID-19 or coronavirus in India: continued efforts required to contain the virus spread
By: Rao, Arni S. R. Srinivasa; Krantz, Steven G.; Kurien, Thomas; et al.
CURRENT SCIENCE Volume: ‏ 118 Issue: ‏ 7 Pages: ‏ 1023-1025 Published: ‏ APR 10 2020

Optimal iterative threshold-kernel estimation of jump diffusion processes
By:Figueroa-Lopez, Jose E.; Li, Cheng; Nisen, Jeffrey
STATISTICAL INFERENCE FOR STOCHASTIC PROCESSES Early Access: MAR 2020

A boundedness criterion for singular integral operators of convolution type on the Fock space
By:Cao, Guangfu; Li, Ji; Shen, Minxing; Wick, Brett D.; Yan, Lixin

Dynamic Semiparametric Factor Model With Structural Breaks
By:Chen, Likai; Wang, Weining; Wu, Wei Biao
JOURNAL OF BUSINESS & ECONOMIC STATISTICS Early Access: MAR 2020

Noncommutative Partial Convexity Via Gamma-Convexity
By:Jury, Michael; Klep, Igor; Mancuso, Mark E.; et al.
JOURNAL OF GEOMETRIC ANALYSIS Early Access: MAR 2020

New directions in harmonic analysis on L-1
By: Spector, Daniel
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS Volume: ‏ 192 Article Number: 111685 Published: ‏ MAR 2020

ROLLING AND NO-SLIP BOUNCING IN CYLINDERS
By: Chumley, Timothy; Cook, Scott; Cox, Christopher; Feres, Renato
JOURNAL OF GEOMETRIC MECHANICS Volume: ‏ 12 Issue: ‏ 1 Pages: ‏ 53-84 Published: ‏ MAR 2020

Pan-cancer analysis of whole genomes
By: Campbell, Peter J.; Getz, Gad; Korbel, Jan O.; Wendl, Michael; et al.
NATURE Volume: ‏ 578 Issue: ‏ 7793 Pages: ‏ 82-+ Published: ‏ FEB 6 2020

Multisymplecticity of Hybridizable Discontinuous Galerkin Methods
By: McLachlan, Robert I.; Stern, Ari
FOUNDATIONS OF COMPUTATIONAL MATHEMATICS Volume: ‏ 20 Issue: ‏ 1 Pages: ‏ 35-69 Published: ‏ FEB 2020

Importance of Defining and Interpreting a Clinically Meaningful Difference in Clinical Research
By: Kallogjeri, Dorina; Spitznagel, Edward L., Jr.; Piccirillo, Jay F.
JAMA OTOLARYNGOLOGY-HEAD & NECK SURGERY Volume: ‏ 146 Issue: ‏ 2 Pages: ‏ 101-102 Published: ‏ FEB 2020

On Fractional Levy Processes: Tempering, Sample Path Properties and Stochastic Integration
By: Boniece, B. Cooper; Didier, Gustavo; Sabzikar, Farzad
JOURNAL OF STATISTICAL PHYSICS Volume: ‏ 178 Issue: ‏ 4 Pages: ‏ 954-985 Published: ‏ FEB 2020

Zeros of Normalized Sections of Non Convergent Power Series
By: Dayan, Alberto
COMPLEX ANALYSIS AND OPERATOR THEORY Volume: ‏ 14 Issue: ‏ 1 Article Number: 10 Published: ‏ JAN 14 2020

Functional Calculus of Operators with Heat Kernel Bounds on Non-Doubling Manifolds with Ends
By: The Anh Bui; Xuan Thinh Duong; Li, Ji; Wick, Brett D.
INDIANA UNIVERSITY MATHEMATICS JOURNAL Volume: ‏ 69 Issue: ‏ 3 Pages: ‏ 713-747 Published: ‏ 2020

A GEOMETRIC FORMULA FOR MULTIPLICITIES OF K-TYPES OF TEMPERED REPRESENTATIONS
By: Hochs, Peter; Song, Yanli; Yu, Shilin
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: ‏ 372 Issue: ‏ 12 Pages: ‏ 8553-8586 Published: ‏ DEC 15 2019

Discussion: Models as Approximations
By: Ghanem, Dalia; Kuffner, Todd A.
STATISTICAL SCIENCE Volume: ‏ 34 Issue: ‏ 4 Pages: ‏ 604-605 Published: ‏ NOV 2019

An Endpoint Weak-Type Estimate for Multilinear Calderon-Zygmund Operators
By: Stockdale, Cody B.; Wick, Brett D.
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS Volume: ‏ 25 Issue: ‏ 5 Pages: ‏ 2635-2652 Published: ‏ OCT 2019

POLARIZED RELATIONS ON HORIZONTAL SL(2)’S
By: Kerr, M.; Pearlstein, G. J.; Robles, C.
DOCUMENTA MATHEMATICA Volume: ‏ 24 Pages: ‏ 1295-1360 Published: ‏ 2019

UNIQUENESS DICTATED BY BOUNDARY ORBIT ACCUMULATION SETS
By: Krantz, Steven G.
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS Volume: ‏ 49 Issue: ‏ 8 Pages: ‏ 2643-2646 Published: ‏
2019

C-1,C-0 foliation theory
By: Kazez, William H.; Roberts, Rachel
ALGEBRAIC AND GEOMETRIC TOPOLOGY Volume: ‏ 19 Issue: ‏ 6 Pages: ‏ 2763-2794 Published: ‏ 2019

Surgery, polygons and SU(N)-Floer homology
By: Culler, Lucas; Daemi, Aliakbar; Xie, Yi
JOURNAL OF TOPOLOGY Volume: ‏ 13 Issue: ‏ 2 Pages: ‏ 576-668 Published: ‏ JUN 2020

APPLICATIONS OF BERGMAN REPRESENTATIVE COORDINATES
By: Krantz, Steven G.
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS Volume: ‏ 50 Issue: ‏ 2 Pages: ‏ 631-637 Published: ‏ APR 2020

Positivity results for spaces of rational curves
By: Beheshti, Roya; Riedl, Eric
ALGEBRA & NUMBER THEORY Volume: ‏ 14 Issue: ‏ 2 Pages: ‏ 485-500 Published: ‏

Optimal kernel estimation of spot volatility of stochastic differential equations
By: Figueroa-Lopez, Jose E.; Li, Cheng
STOCHASTIC PROCESSES AND THEIR APPLICATIONS Volume: ‏ 130 Issue: ‏ 8 Pages: ‏ 4693-4720 Published: ‏ AUG 2020

Level of underreporting including underdiagnosis before the first peak of COVID-19 in various countries: Preliminary retrospective results based on wavelets and deterministic modeling
By: Krantz, Steven G.; Rao, Arni S. R. Srinivasa
INFECTION CONTROL AND HOSPITAL EPIDEMIOLOGY Volume: ‏ 41 Issue: ‏ 7 Pages: ‏ 857-859 Published: ‏ JUL 2020

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu